Posted by Lonely on October 5, 2007, at 22:43:40
In reply to Re: Lyrica side effects - physical and mental, posted by cleopatraroxy on October 5, 2007, at 18:15:11
I gained a little weight in the short time I was on it. I started just throwing it away. I'm not sorry I did it either.
That much of an effect on the mind is dangerous - I couldn't wait a month to find out if my circuits are blown permanently in my brain. It's just too dangerous.
I've taken about 2-3 mgs of Elavil a few times too for pain and found it really screws up my thinking and speech. I've heard that SSRIs can cause permanent change in the way messages are transmitted in the brain and since my mind is my best asset I have little need to let go of it.
Recently I discovered (for the nth time, really) that I have extremely high inflammation in my body. I don't think that Lyrica really works for that.
> is anyone else having trouble with weight gain on lyrica?